# SDR DALA2022070704733

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,292 hours, 38,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 L1 (831) DAMPENER FUNCTION WEAK. CORRECTIVE ACTION: CURRENTLY DEFERRED. DOOR DAMPER TO BE REPLACED PER A320 AMM 52-15. (6758240)
